Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18832
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMasoliver, Jaume, 1951-cat
dc.contributor.authorPorrà i Rovira, Josep Mariacat
dc.contributor.authorWeiss, George H. (George Herbert), 1930-cat
dc.date.accessioned2011-07-07T12:53:39Z-
dc.date.available2011-07-07T12:53:39Z-
dc.date.issued1993-
dc.identifier.issn1063-651X-
dc.identifier.urihttp://hdl.handle.net/2445/18832-
dc.description.abstractWe show that the reflecting boundary condition for a one-dimensional telegraphers equation is the same as that for the diffusion equation, in contrast to what is found for the absorbing boundary condition. The radiation boundary condition is found to have a quite complicated form. We also obtain exact solutions of the telegraphers equation in the presence of these boundaries.eng
dc.format.extent6 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoengeng
dc.publisherThe American Physical Societyeng
dc.relation.isformatofReproducció del document publicat a: http://10.1103/PhysRevE.48.939cat
dc.relation.ispartofPhysical Review E, 1993, vol. 48, núm. 2, p. 939-944-
dc.rights(c) American Physical Society, 1993-
dc.subject.classificationFísica estadísticacat
dc.subject.classificationTermodinàmicacat
dc.subject.classificationFísica matemàticacat
dc.subject.otherStatistical physicseng
dc.subject.otherThermodynamicseng
dc.subject.otherMathematical physicseng
dc.titleSolution to telegrapher's equation in the presence of reflecting and partly reflecting broundarieseng
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec69813-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
69813.pdf674.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.